# SDR CA040914002

- Difficulty date: August 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BS2173
- Condition: Leaking
- Location: Elt
- Component: Elt, Dornemargln, ELT81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON YEARLY INSPECTION, BATTERY PACK REFERENCED ABOVE WAS FOUND TO BE LEAKING ON MAIN CIRCUIT BOARD CAUSING THE BOARD TO SHORT CIRCUIT AND MALFUNCTION. NOTE TH AT THIS WAS A PASSIVE FAILURE AND THAT THE ELT WAS NOT TRANSMITTING UNCOMMANDED. PREVIOUS CERTIFICATION ON AUGUST 5, 2003 REFERENCE.
